if anyone has experienced eyesight issues even after six weeks, please reply... we may have a class action suit... kept me out of work for 3 months.
I have. I have been on Otezla on and off since last summer (it is now March 31, 2017). I took the starter pack and got to the 30 mg dosage and the psoriasis was clearing quickly, but I felt somewhat moody. I had never been depressed or moody before. The depression side effect warning scared me off and I stopped taking them for a while. But psoriasis worsened and doctor had me try again, taking one pill every 3 or 4 days, to ease back in. I never made it back to a daily dosage before I started getting side effects. This time, I started having stomach pains and gastrointestinal issues. So off I went again for a while. Trying again now. Took a 30 mg tablet every other day for 4 days, then tried taking once a day. Now noticing dizziness, blurriness, a little nausea. It could be that I need new glasses. I'm 46 and only use prescription reading glasses, but that script is over three years old and maybe I need both near and far vision lenses. I don't know. But I haven't taken an Otezla pill for four days and right now, I feel a little woozy as I write this. It is not intense, but it is annoying. I worry about the fact that every time I try this pill, I get a new side effect. Trying to decide if I should continue or not.
Let me know what you find out about a class action suit. Does that apply?
- Otezla Information for Consumers
- Otezla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Otezla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2014 • 1 answer
Posted 16 Jan 2015 • 1 answer
Posted 24 Oct 2015 • 1 answer
Posted 4 Jun 2016 • 1 answer
Posted 25 Jun 2016 • 0 answers